RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 165–166 (Mi umn9122)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Variational Schouten and Nijenhuis brackets

V. A. Golovko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9122

Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 360–362

Bibliographic databases:

MSC: Primary 37K05; Secondary 37K10
Presented: S. K. Lando
Accepted: 09.12.2007

Citation: V. A. Golovko, “Variational Schouten and Nijenhuis brackets”, Uspekhi Mat. Nauk, 63:2(380) (2008), 165–166; Russian Math. Surveys, 63:2 (2008), 360–362

Citation in format AMSBIB
\Bibitem{Gol08}
\by V.~A.~Golovko
\paper Variational Schouten and Nijenhuis brackets
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn9122}
\crossref{https://doi.org/10.4213/rm9122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640562}
\zmath{https://zbmath.org/?q=an:1185.37147}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..360G}
\elib{http://elibrary.ru/item.asp?id=20425101}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 360--362
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004522}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049105922}


Linking options:
  • http://mi.mathnet.ru/eng/umn9122
  • https://doi.org/10.4213/rm9122
  • http://mi.mathnet.ru/eng/umn/v63/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:230
    Full text:78
    References:20
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019